# SDR USAAD99144

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT-SRQ - FLT 1448 - AFTER LANDING GEAR RETRACTION THERE WAS A LOUD NOISE IN THE NOSE GEAR AREA.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED THE NOSE GEAR DOOR RELEASE/LOCK HANDLES AND CLOSED THE NOSE GEAR DOORS.  (M)
